# SDR FDEA202112033044

- Difficulty date: December 3, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300*
- Aircraft serial: 736
- Aircraft time: 37,513 hours, 20,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: NSA93203002
- Condition: Unknown
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR CLOSES AND GREEN LOCKED INDICATORS SHOW IT CLOSED BUT SLIDES DOESN'T APPEAR ON ECAM  MEL  03DEC21 RELEASED FOR SERVICE PER MEL : 52-XX-XX  CAT : C EXP: 13DEC21 MEL 52-XX-XX ECAM SLIDE INDICATION SYSTEM FOR  R1 DOOR - INOP. DOOR   ESCAPE SLIDE ARMING SYS IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH DEPARTURE, INSPECTED LIMIT SWITCH 14WN CLEANED AND CHECKED SWITCH CLEARENECE OPS CHECKS   GOOD.  INSPECTED LIMIT SWITCH 14WN CLEANED AND CHECKED  SWITCH CLEARENECE OPS CHECKS GOOD.  .   MFG P/N NSA932030-02, S/N NOT TRACKED. D) S/N NOT RECORDED TO DUE MOUNTING POSITION,   (G UNKN, H)  UNKN, I)  UNKNOWN  INSTALLATION DATE.    ITEM CONDITION: ORIGINAL,
